# SDR AU960713

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Incorrect Data
- Location: Engine (Reciproc
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE DATA PLATES CONTAINED DIFFERENT TIMING DATA - BOTH ENGINES ARE IDENTICAL TYPES - ONE DATA PLATE STATES 20DEGREES WHILE THE OTHER STATES 25 DEGREES
